Follow
Soonsik Kwon
Soonsik Kwon
Professor, KAIST
Verified email at kaist.edu - Homepage
Title
Cited by
Cited by
Year
Well-posedness and ill-posedness for the cubic fractional Schr\" odinger equations
Y Cho, G Hwang, S Kwon, S Lee
arXiv preprint arXiv:1311.0082, 2013
872013
Poincaré-Dulac normal form reduction for unconditional well-posedness of the periodic cubic NLS
Z Guo, S Kwon, T Oh
Communications in Mathematical Physics 322, 19-48, 2013
782013
On the fifth-order KdV equation: local well-posedness and lack of uniform continuity of the solution map
S Kwon
Journal of Differential Equations 245 (9), 2627-2659, 2008
692008
On the mass-critical generalized KdV equation
R Killip, S Kwon, S Shao, M Visan
arXiv preprint arXiv:0907.5412, 2009
652009
On unconditional well-posedness of modified KdV
S Kwon, T Oh
International Mathematics Research Notices 2012 (15), 3509-3534, 2012
622012
On finite time blow-up for the mass-critical Hartree equations
Y Cho, G Hwang, S Kwon, S Lee
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 145 (3 …, 2015
512015
Profile decompositions and blowup phenomena of mass critical fractional Schrödinger equations
Y Cho, G Hwang, S Kwon, S Lee
Nonlinear Analysis: Theory, Methods & Applications 86, 12-29, 2013
492013
A remark on normal forms and the “upside-down” I-method for periodic NLS: Growth of higher Sobolev norms
J Colliander, S Kwon, T Oh
Journal d'Analyse Mathématique 118 (1), 55-82, 2012
472012
Orbital stability of solitary waves for derivative nonlinear Schrödinger equation
S Kwon, Y Wu
Journal d'Analyse Mathématique 135 (2), 473-486, 2018
462018
Rough solutions of the fifth-order KdV equations
Z Guo, C Kwak, S Kwon
Journal of Functional Analysis 265 (11), 2791-2829, 2013
432013
Well-posedness and ill-posedness of the fifth order modifed KdV equation
S Kwon
arXiv preprint arXiv:0711.1060, 2007
392007
Normal form approach to unconditional well-posedness of nonlinear dispersive PDEs on the real line
S Kwon, T Oh, H Yoon
Annales de la Faculté des sciences de Toulouse: Mathématiques 29 (3), 649-720, 2020
332020
Modified scattering for the Vlasov–Poisson system
SH Choi, S Kwon
Nonlinearity 29 (9), 2755, 2016
242016
On pseudoconformal blow-up solutions to the self-dual Chern-Simons-Schrödinger equation: existence, uniqueness, and instability
K Kim, S Kwon
American Mathematical Society 284 (1409), 2023
162023
Normal form approach to global well-posedness of the quadratic derivative nonlinear Schrödinger equation on the circle
J Chung, Z Guo, S Kwon, T Oh
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 34 (5), 1273-1297, 2017
152017
Normal form approach to unconditional well-posedness of nonlinear dispersive PDEs on the real line
S Kwon, T Oh, H Yoon
arXiv preprint arXiv:1805.08410, 2018
132018
Construction of blow-up manifolds to the equivariant self-dual Chern–Simons–Schrödinger equation
K Kim, S Kwon
Annals of PDE 9 (1), 6, 2023
112023
Construction of smooth chiral finite-time blow-up solutions to Calogero--Moser derivative nonlinear Schr\" odinger equation
K Kim, T Kim, S Kwon
arXiv preprint arXiv:2404.09603, 2024
92024
Nonsqueezing property of the coupled KdV type system without Miura transform
S Hong, S Kwon
arXiv preprint arXiv:1509.08114, 2015
92015
Profile decompositions of fractional Schrödinger equations with angularly regular data
Y Cho, G Hwang, S Kwon, S Lee
Journal of Differential Equations 256 (8), 3011-3037, 2014
92014
The system can't perform the operation now. Try again later.
Articles 1–20